×

zbMATH — the first resource for mathematics

The Levi problem on pseudoconvex manifolds which are not strongly pseudoconvex. (English) Zbl 0313.32017

MSC:
32E05 Holomorphically convex complex spaces, reduction theory
32F10 \(q\)-convexity, \(q\)-concavity
32T99 Pseudoconvex domains
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Andreotti, A., Stoll, W.: Analytic and algebraic dependence of meromorphic functions. Lecture Notes in Mathematics 234 (1971) · Zbl 0222.32013
[2] Behnke, H., Stein, K.: Entwicklung analytischer Funktionen auf Riemannschen Flächen. Math. Ann.120, 430-461 (1948) · Zbl 0038.23502 · doi:10.1007/BF01447838
[3] Freeman, M.: Local complex foliations of real submanifolds. Math. Ann.209, 1-30 (1974) · Zbl 0277.32006 · doi:10.1007/BF01432883
[4] Grauert, H.: On Levi’s problem and the imbedding of real-analytic manifolds. Ann. Math.68, 460-472 (1958) · Zbl 0108.07804 · doi:10.2307/1970257
[5] Grauert, H.: Die Bedeutung des Levischen Problems für die analytische und algebraische Geometrie. Proc. Int. Cong. Math. Stockholm 86-101 (1962)
[6] Grauert, H.: Bemerkenswerte pseudokonvexe Mannigfaltigkeiten. Math. Z.81, 377-391 (1963) · Zbl 0151.09702 · doi:10.1007/BF01111528
[7] Huckleberry, A., Nirenberg, R.: Onk-pseudoflat complex spaces. Math. Ann.200, 1-10 (1973) · Zbl 0237.32007 · doi:10.1007/BF01578288
[8] Huckleberry, A., Stoll, W.: On the thickness of the Shilov boundary. Math. Ann.207, 213-231 (1974) · Zbl 0276.46026 · doi:10.1007/BF01350599
[9] Huckleberry, A.: Über Funktionenkörper auf komplexen Mannigfaltigkeiten. Math. Inst. Univ. Münster. Schriftenreihe 2. Serie, Heft 9 (1975) · Zbl 0299.32019
[10] Kuhlmann, N.: Komplexe Basen zu quasieigentlichen holomorphen Abbildungen. Comm. Math. Helv.48, 340-353 (1973) · Zbl 0269.32005 · doi:10.1007/BF02566127
[11] Morimoto, A.: Non-compact complex Lie groups without non-constant holomorphic functions. Proceedings of the conference on complex analysis. Minneapolis 242-256 (1964)
[12] Narasimhan, R.: The Levi problem for complex spaces. I. MA142, 355-365 (1961) · Zbl 0106.28603
[13] Remmert, R.: Sur les espaces analytique holomorphiquement separables et holomorphiquement convexes. C. R. Acad. Sci. Paris243, 118-121 (1956) · Zbl 0070.30401
[14] Remmert, R.: Projektionen analytischer Mengen. Math. Ann.130, 410-441 (1956) · Zbl 0070.07701 · doi:10.1007/BF01343236
[15] Remmert, R.: Holomorphe und meromorphe Abbildungen komplexer Räume. Math. Ann.133, 328-370 (1957) · Zbl 0079.10201 · doi:10.1007/BF01342886
[16] Sommer, F.: Komplex-analytische Blätterung reeller Hyperflächen. Math. Ann.136, 392-411 (1959) · Zbl 0092.29903 · doi:10.1007/BF01360840
[17] Stein, K.: Analytische Zerlegungen komplexer Räume. Math. Ann.132, 63-93 (1956) · Zbl 0074.06301 · doi:10.1007/BF01343331
[18] Stoll, W.: Normal families of divisors. Math. Zeit.84, 154-218 (1964) · Zbl 0126.09702 · doi:10.1007/BF01117123
[19] Tomassini, G.: Tracce delle funzioni olomorfe sulle sottovarietà analitiche reali di una varietà complessa. Ann. Sc. Norm. Sup. Pisa20, 31-43 (1966) · Zbl 0154.33501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.